Related Fixed Point Theorems in Partially Ordered b-Metric Spaces and Applications to Integral Equations
Youssef Errai,
El Miloudi Marhrani,
Mohamed Aamri and
Paul Eloe
Abstract and Applied Analysis, 2021, vol. 2021, 1-14
Abstract:
In this research paper, we have set some related fixed point results for generalized weakly contractive mappings defined in partially ordered complete b-metric spaces. Our results are an extension of previous authors who have already worked on fixed point theory in b-metric spaces. We state some examples and one sample of the application of the obtained results in integral equations, which support our results.
Date: 2021
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/aaa/6672724.pdf (application/pdf)
http://downloads.hindawi.com/journals/aaa/6672724.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:6672724
DOI: 10.1155/2021/6672724
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().